Open Access System for Information Sharing

Login Library

 

Article
Cited 1262 time in webofscience Cited 1472 time in scopus
Metadata Downloads

Delay-dependent robust stabilization of uncertain state-delayed systems SCIE SCOPUS

Title
Delay-dependent robust stabilization of uncertain state-delayed systems
Authors
Moon, YSPark, PKwon, WHLee, YS
Date Issued
2001-09
Publisher
TAYLOR & FRANCIS LTD
Abstract
This paper concerns a problem of robust stabilization of uncertain state-delayed systems. A new delay-dependent stabilization condition using a memoryless controller is formulated in terms of matrix inequalities. An algorithm involving convex optimization is proposed to design a controller guaranteeing a suboptimal maximal delay such that the system can be stabilized for all admissible uncertainties.
Keywords
LINEAR-SYSTEMS; STABILITY
URI
https://oasis.postech.ac.kr/handle/2014.oak/19389
DOI
10.1080/00207170110067116
ISSN
0020-7179
Article Type
Article
Citation
INTERNATIONAL JOURNAL OF CONTROL, vol. 74, no. 14, page. 1447 - 1455, 2001-09
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

박부견PARK, POOGYEON
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse